RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bedini, Matteo L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:65
Abstract pages:220
Full texts:35
References:35
Website: http://www.math.univ-brest.fr/perso/matteo.bedini/

http://www.mathnet.ru/eng/person59386
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. L. Bedini, R. Buckdahn, H.-J. Engelbert, “Brownian bridges on random intervals”, Teor. Veroyatnost. i Primenen., 61:1 (2016),  129–157  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 61:1 (2017), 15–39  isi  scopus

Presentations in Math-Net.Ru
1. Information process, credit risk and enlargement of filtration
M. Bedini
International Symposium "Visions in Stochastics (Leaders and their Pupils)"
November 3, 2010 15:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020